Volume 1, Number 1, 2015

Saud M. Alsulami, Abdul Latif and Wataru Takahashi
Strong convegence theorems by hybrid methods for the split feasibility in Banach spaces

Jein-Shan Chen and Shaohua Pan
Semismooth Newton methods for the cone spectrum of linear transformations relative to Lorentz cones

Misako Kikkawa and Tomonari Suzuki
Fixed point theorems for new nonlinear mappings satisfying condition (CC)

Yasunori Kimura and Satit Saejung
Strong convergence for a common fixed point of two different generalizations of cutter operators

Kazuhiro Hishinuma and Hideaki Iiduka
Parallel subgradient method for nonsmooth convex optimization with a simple constraint

Tagreed S. Alahmadi, Zoran Kadelburg, Stojan Radenović and Naseer Shahzad
Strict convexity and De Marr's theorem in metric spaces

Seiji Anbe, Sin-Ei Takahasi, Makoto Tsukada, and Takeshi Miura
Commutative semigroup operations on R2 compatible with the ordinary additive operation

Liangjin Yao
Maximality of the sum of the subdifferential operator and a maximally monotone operator

Yasuo Nakasuji
Jensen's inequality and Chebyshev's inequality are brothers

Hong-Kun Xu
A note on the implicit midpoint rule for nonexpansive mappings

Tomoo Shimizu
A fiexd point theorem for mutivalued nonexpansive mappings of a metric space with certain kind of convexity

Toshiharu Kawasaki and Wataru Takahashi
Fixed point theorems for generalized hybrid demicontinuous mappings in Hilbert spaces

Somyot Plubtieng and Wataru Takahashi
Generalized split feasibility problems and weak convergence theorems in Hilbert spaces

Ken-Ichi Mitani, Kichi-Suke Saito and Naoto Komuro
Extremal structure of absolute norms and the skewness

Yokohama Publishers

yokohama publishers